# SDR CAL960279

- Difficulty date: February 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12532
- Make and model: Doug DC-9-32
- Aircraft serial: 45791
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rudder
- Part time: 67,873 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOU - INSPECTION FOUND A 4.5 INCH CRACK IN LEFT UPPER RUDDER SKIN.  THE CRACKED AREA WAS ROUTED OUT.  A FILLER AND DOUBLER REPAIR WERE FABRICATED AND INSTALLED IAW SRM 55-03.  (M)
